# SDR RW82002F00000

- Difficulty date: September 7, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N894HA
- Make and model: Bell 206B
- Aircraft serial: 3278
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70061H000A180A
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE HYDRAULIC PRESSURE LINE FROM THE PUMP HAD FAILED.  THE CLAMP THAT SECURES THE HOSE TO THE PYLON DECK HAD CHAFED INTO THE STEEL BRAIDING OF THE LINE, CAUSING A WEAK POINT IN THE LINE, AND THE WALL OF THE HOSE TO RUPTURE THROUGH THE BRAIDING.  THUS CAUSING A TOTAL HYDRAULIC FAILURE.  THE CAUSE OF THE HOSE FAILURE IS THE ALIGNMENT OF THE CLAMP ON THE HOSE.
